# SDR SIMA200221206

- Difficulty date: July 28, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CARGO DOOR SILL CORRODED.  REMOVED CORRODED SILL BEAM.  INSTALLED NEW BEAM IAW EMB-145 SRM 145/1142, CHAPTER 51, REV 18) 51-20-03, 51-40-03 AND STANDARD SRM PRACTICES.  (M)
